Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0493-1.pdf312.35 kBAdobe PDFView/Open
Title: Stractural stability of Contracting smooth mappings(C$^\infty$ MAPPINGS AND RELATED TOPICS)
Authors: 中居, 功  KAKEN_name
Author's alias: Nakai, Isao
Issue Date: May-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 493
Start page: 1
End page: 6
Appears in Collections:C INFINITY Mappings and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.